Works matching DE "OPERATOR product expansions"
Results: 199
Heat Trace Asymptotics Defined by Transfer Boundary Conditions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 29, doi. 10.1023/A:1022910823496
- By:
- Publication type:
- Article
On the nonnegativity of operator products.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 1, doi. 10.1007/s10474-005-0231-x
- By:
- Publication type:
- Article
Doubly-Selective Channel Estimation Using Superimposed Training and Weighted First-Order Statistics.
- Published in:
- Wireless Personal Communications, 2013, v. 73, n. 3, p. 767, doi. 10.1007/s11277-013-1215-8
- By:
- Publication type:
- Article
Simple Associative Γ-Conformal Algebras of Finite Type for a Torsion-Free Group Γ.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 5, p. 371, doi. 10.1007/s10469-013-9249-2
- By:
- Publication type:
- Article
On the Pollard decomposition method applied to some Jacobi--Sobolev expansions.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 934, doi. 10.3906/mat-1208-29
- By:
- Publication type:
- Article
Improving quality through operator certification systems.
- Published in:
- IIE Solutions, 1998, v. 30, n. 4, p. 18
- By:
- Publication type:
- Article
ROBOT'S FINGER AND EXPANSIONS IN NON-INTEGER BASES.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 1, p. 71, doi. 10.3934/nhm.2012.7.71
- By:
- Publication type:
- Article
Results for Twin Singular Nonlinear Problems with Damping Term.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/416173
- By:
- Publication type:
- Article
Products of composition and differentiation operators on the weighted Bergman space.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 4, p. 623, doi. 10.36045/bbms/1257776238
- By:
- Publication type:
- Article
The Pre-Lie Structure of the Time-Ordered Exponential.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 10, p. 1281, doi. 10.1007/s11005-014-0703-4
- By:
- Publication type:
- Article
An upper estimate for the discrepancy of irrational rotations.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 152, n. 1, p. 109, doi. 10.1007/s10474-017-0702-x
- By:
- Publication type:
- Article
The generalized Szendrei expansion of an ℜ-unipotent semigroup.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 123, n. 1/2, p. 11, doi. 10.1007/s10474-009-8025-1
- By:
- Publication type:
- Article
Local and Covariant Flow Relations for OPE Coefficients in Lorentzian Spacetimes.
- Published in:
- Communications in Mathematical Physics, 2023, v. 403, n. 1, p. 181, doi. 10.1007/s00220-023-04758-x
- By:
- Publication type:
- Article
Twist Accumulation in Conformal Field Theory: A Rigorous Approach to the Lightcone Bootstrap.
- Published in:
- Communications in Mathematical Physics, 2023, v. 402, n. 3, p. 2169, doi. 10.1007/s00220-023-04767-w
- By:
- Publication type:
- Article
Scalar Conformal Primary Fields in the Brownian Loop Soup.
- Published in:
- Communications in Mathematical Physics, 2023, v. 400, n. 2, p. 977, doi. 10.1007/s00220-022-04611-7
- By:
- Publication type:
- Article
Semi-Differential Operators and the Algebra of Operator Product Expansion of Quantum Fields.
- Published in:
- Communications in Mathematical Physics, 2021, v. 384, n. 1, p. 201, doi. 10.1007/s00220-021-04051-9
- By:
- Publication type:
- Article
Conformal 3-Point Functions and the Lorentzian OPE in Momentum Space.
- Published in:
- Communications in Mathematical Physics, 2020, v. 379, n. 1, p. 227, doi. 10.1007/s00220-020-03836-8
- By:
- Publication type:
- Article
A Second-Quantized Kolmogorov–Chentsov Theorem via the Operator Product Expansion.
- Published in:
- Communications in Mathematical Physics, 2020, v. 376, n. 1, p. 555, doi. 10.1007/s00220-019-03665-4
- By:
- Publication type:
- Article
Local Conformal Structure of Liouville Quantum Gravity.
- Published in:
- Communications in Mathematical Physics, 2019, v. 371, n. 3, p. 1005, doi. 10.1007/s00220-018-3260-3
- By:
- Publication type:
- Article
The Operator Product Expansion Converges in Massless $${\varphi_{4}^{4}}$$ -Theory.
- Published in:
- Communications in Mathematical Physics, 2016, v. 342, n. 2, p. 385, doi. 10.1007/s00220-015-2486-6
- By:
- Publication type:
- Article
Heavy vector and axial-vector D mesons in hot magnetized asymmetric nuclear matter.
- Published in:
- European Physical Journal A -- Hadrons & Nuclei, 2020, v. 56, n. 11, p. 1, doi. 10.1140/epja/s10050-020-00292-9
- By:
- Publication type:
- Article
In-medium operator product expansion for heavy-light-quark pseudoscalar mesons.
- Published in:
- European Physical Journal A -- Hadrons & Nuclei, 2011, v. 47, n. 12, p. 1, doi. 10.1140/epja/i2011-11151-y
- By:
- Publication type:
- Article
A QCD sum rule study of the light scalar mesons.
- Published in:
- European Physical Journal A -- Hadrons & Nuclei, 2006, v. 30, n. 2, p. 423, doi. 10.1140/epja/i2006-10104-y
- By:
- Publication type:
- Article
Celestial operator products of gluons and gravitons.
- Published in:
- Reviews in Mathematical Physics, 2021, v. 33, n. 9, p. 1, doi. 10.1142/S0129055X21400031
- By:
- Publication type:
- Article
OPE for XXX.
- Published in:
- Reviews in Mathematical Physics, 2018, v. 30, n. 6, p. N.PAG, doi. 10.1142/S0129055X18400068
- By:
- Publication type:
- Article
The singly charmed pentaquark molecular states via the QCD sum rules.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2023, v. 38, n. 22/23, p. 1, doi. 10.1142/S0217751X23501233
- By:
- Publication type:
- Article
Common properties of the operator products in local spectral theory.
- Published in:
- Acta Mathematica Sinica, 2015, v. 31, n. 11, p. 1715, doi. 10.1007/s10114-015-5116-5
- By:
- Publication type:
- Article
Factorizations that involve Ramanujan's function k( q) = r( q) r( q).
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 12, p. 2301, doi. 10.1007/s10114-011-0202-9
- By:
- Publication type:
- Article
Projective structures on a Riemann surface, II.
- Published in:
- IMRN: International Mathematics Research Notices, 1999, v. 1999, n. 13, p. 685, doi. 10.1155/S1073792899000367
- By:
- Publication type:
- Article
SEVERAL q-SERIES IDENTITIES FROM THE EULER EXPANSIONS OF (a; q)∞ AND 1/(a;q)∞.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 1, p. 47
- By:
- Publication type:
- Article
Anomalous scaling in statistical models of passively advected vector fields.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 176, n. 1, p. 851, doi. 10.1007/s11232-013-0072-7
- By:
- Publication type:
- Article
Light-Cone Operator-Product Expansions Revisited: I.
- Published in:
- Theoretical & Mathematical Physics, 2004, v. 138, n. 3, p. 370, doi. 10.1023/B:TAMP.0000018453.92282.bb
- By:
- Publication type:
- Article
Transfer of a Passive Vector Admixture by a Two-Dimensional Turbulent Flow.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 136, n. 1, p. 936, doi. 10.1023/A:1024593305030
- By:
- Publication type:
- Article
Encroachment Patterns of the 'Best Products' from the Last Decade.
- Published in:
- Journal of Product Innovation Management, 2011, v. 28, n. 5, p. 726, doi. 10.1111/j.1540-5885.2011.00834.x
- By:
- Publication type:
- Article
A Cohen-Type Inequality for Jacobi-Sobolev Expansions.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/93815
- By:
- Publication type:
- Article
Operator Product Expansion in SL(2) Conformal Field Theory.
- Published in:
- Modern Physics Letters A, 2002, v. 17, n. 11, p. 683, doi. 10.1142/S021773230200703X
- By:
- Publication type:
- Article
Light by light in the muon g-2.
- Published in:
- Physics of Atomic Nuclei, 2008, v. 71, n. 4, p. 630, doi. 10.1134/S1063778808040042
- By:
- Publication type:
- Article
Exact Travelling Wave Solutions for (2+1)-dimensional cupling Boiti-Leon-Pempinelli system.
- Published in:
- Journal of Applied Functional Analysis, 2011, v. 6, n. 3, p. 266
- Publication type:
- Article
A NEW APPROACH TO q-EULER NUMBERS AND POLYNOMIALS.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2008, v. 6, n. 2, p. 159
- By:
- Publication type:
- Article
The Benefits of Geographical and Product Expansion in the Financial Service Industry.
- Published in:
- Journal of Financial Services Research, 1988, v. 1, n. 2, p. 161, doi. 10.1007/BF00116386
- By:
- Publication type:
- Article
Influence of Finite-Time Velocity Correlations on Scaling Properties of the Magnetic Field in the Kazantsev-Kraichnan Model: Two-Loop Renormalization Group Analysis.
- Published in:
- Theoretical & Mathematical Physics, 2019, v. 200, n. 2, p. 1126, doi. 10.1134/S0040577919080051
- By:
- Publication type:
- Article
A new generalized Wick theorem in conformal field theory.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 192, n. 2, p. 1230, doi. 10.1134/S0040577917080116
- By:
- Publication type:
- Article
FOURIER SERIES OF FUNCTIONS ASSOCIATED WITH POLY-GENOCCHI POLYNOMIALS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 8, p. 1387
- By:
- Publication type:
- Article
Triple reverse order law for Moore-Penrose inverse of operator product.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 23, n. 8, p. 1347
- By:
- Publication type:
- Article
A simple proof of a classical identity.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2015, v. 46, n. 1, p. 140, doi. 10.1080/0020739X.2014.936978
- By:
- Publication type:
- Article
Operator product expansion and quark condensate from lattice QCD in coordinate space.
- Published in:
- European Physical Journal C -- Particles & Fields, 2005, v. 41, n. 4, p. 535, doi. 10.1140/epjc/s2005-02250-9
- By:
- Publication type:
- Article
Moments of semileptonic B decay distributionsin the 1/m<sub>b</sub> expansion.
- Published in:
- European Physical Journal C -- Particles & Fields, 2004, v. 34, n. 2, p. 181, doi. 10.1140/epjc/s2004-01671-2
- By:
- Publication type:
- Article
COMBINED EFFECTS OF SMALL SCALE ANISOTROPY AND COMPRESSIBILITY ON ANOMALOUS SCALING OF A PASSIVE SCALAR.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2008, v. 22, n. 21, p. 3589
- By:
- Publication type:
- Article
Locally polynomially bounded structures.
- Published in:
- Bulletin of the London Mathematical Society, 2008, v. 40, n. 2, p. 239, doi. 10.1112/blms/bdn004
- By:
- Publication type:
- Article
On the independence of expansions of algebraic numbers in an integer base.
- Published in:
- Bulletin of the London Mathematical Society, 2007, v. 39, n. 2, p. 283, doi. 10.1112/blms/bdl036
- By:
- Publication type:
- Article